MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC VPAD PATIENT TRACKER

VERAN MEDICAL TECHNOLOGIES, INC VPAD PATIENT TRACKER
Model Number INS-0050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Dr.Was unable to successfully complete registration.The case did not continue past this point.They were unable to complete registration so they aborted the procedure entirely.This was a perc case, so they did not complete the case without veran.The patient was already under anesthesia.They were woken up and a follow-up procedure was scheduled.Technical support was contacted before the procedure was aborted and they were unable to fix the issue.After the procedure was aborted, technical support followed up and it was determined that the issue was most likely issues with the ct scan.It was prone and the orientation was incorrect.
 
Additional Manufacturer Narrative
This report is being supplemented to correct information provided in the initial medwatch report, and to provide additional information that was inadvertently not provided in the initial report.Correction to b4 of initial report: date of this report was 25-apr-2021.Correction to g3 of initial report: date received by manufacturer was 22-mar-2021.The subject device was not returned for evaluation.The investigation determined that the cause of the reported issue was due to the patient's computed tomography (ct) scan not being performed to veran protocol.Veran will continue to monitor field performance for this device.This supplemental report is being submitted as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.

Brand Name
VPAD PATIENT TRACKER
Common Device Name
PATIENT TRACKER
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key11721780
Report Number3007222345-2021-00001
Device Sequence Number3998716
Product Code JAK
UDI-Device Identifier00815686020408
UDI-Public00815686020408
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberINS-0050
Device Catalogue NumberINS-0050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer05/01/2021
Initial Report FDA Received Date04/25/2021
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SFT-0011 SPIN DRIVE SOFTWARE APPLICATION
Outcome Attributed to Adverse Event Other;
Patient SexUnknown